# SDR USAA960628

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 354
- Part time: 74,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND .5 INCH CRACK IN FUSELAGE SKIN AT STATION 354 LONGERON 6L.  CUT OUT CRACKED AREA, INSTALLED A FILLER AND AN EXTERNAL DOUBLER WITH BLIND FASTENERS PER SRM 53-04 FIG 12B SHEET 16 (CLASS III REPAIR).  (M)
